MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 DAVOL® INFANT CATH KIT; INFANT CATHETER KIT

C.R. BARD, INC. (COVINGTON) -1018233 DAVOL® INFANT CATH KIT; INFANT CATHETER KIT
Catalog Number 0035630
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that two infant catheter kits were sent, received and used on one infant without the povidone-iodine included.Reportedly, as a result, the infant contracted a urinary tract infection.The uti was treated with antibiotics.It was noted that the yellow label indicating the absence of the povidone-iodine was adhered to the packaging.However, the nurse did not notice the label upon first looking at the package.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿product does not contain iodine.".
 
Event or Problem Description

Brand Name
DAVOL® INFANT CATH KIT
Common Device Name
INFANT CATHETER KIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8108877
Report Number1018233-2018-05642
Device Sequence Number1630604
Product Code FFH
UDI-Device Identifier00801741045844
UDI-Public(01)00801741045844
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue Number0035630
Device Lot NumberNGCS1862
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2018
Supplement Date Received by Manufacturer01/02/2019
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;